Hair loss: Can anyone give me any... - Fibromyalgia Acti...

Fibromyalgia Action UK
48,245 members59,878 posts

Hair loss

glo100
glo100

Can anyone give me any advise every time I was my hair it started coming out in handfuls it's only started about three months ago I don't no if it's fibro connected but I'm using different eyes drops every day as I had my eyes lasered three weeks ago and I'm getting terrible headaches over the top of my eyes it's worrying me losing hair like ta any help from you all thank you glor x

10 Replies
oldestnewest

Zinc supplements, but all vits/ minerals may be very low too- ever been tested?

glo100
glo100 in reply to Judithdalston

Hya duc no I hvnt been tested do I go my docs and ask him to be tested glor x

Judithdalston
Judithdalston in reply to glo100

Don't know whether your doctor would test B12, Vit D , ferritin, folate etc. Unlikely to test zinc- just add good quality dose yourself to see any difference after 2/3 months

Hi

Have you checked if it’s a side effect of your medication your on. I no ive lost a load of mine but mines due to my Dmards and I think age lol 😂 x

glo100
glo100 in reply to Nuttyshirlz

Hya there all my meds iv bn on for over a few years iv been arrive till lately duc just using drops for my eyes a use one lot twice a day then then one at nite and these ones she gv me last week till Friday to bring my pressure dwn mind you I'm 62 so I don't no duc glor x

Nuttyshirlz
Nuttyshirlz in reply to glo100

I was told off my doc it takes three months for a med to effort your hair. But if you book an appointment and tell your doc about your hair they will get your blood tested and that will let them no what is causing it x

glo100
glo100 in reply to Nuttyshirlz

Thank you duc in get in c doctor this week take care x

YASMINTINA
YASMINTINAFMA UK Volunteer

Differently get the blood tests done as they can tell a lot from them , question the meds your on as well, also terrible heads cannot be very comfortable for you , get an appointment think if you say uve terrible headaches they might get you in sooner I hope so xxxxx

Hi sweetie speak with your gp and they should be able to help you. My hair falls out quite a bit but apparently they tell me that can happen as you get older and also take medication. I truly hope that you will get a answer soon sweetie. Sorry about your headaches call your eye specialist secretary and ask her to speak with you specialists and tell him that you are getting headaches and see what they say it could be the eye drops. Please take good care of yourself my dear friend. Love and hugs 🤗🤗🌹🌹😘😘💕💕

You should definitely go to GP and they will probably test your thyroid levels. Good luck x

You may also like...